# SDR ASAA2016081817839

- Difficulty date: August 18, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,327 hours, 9,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Cracked
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL HAS CRACKS AND CORROSION BS 727C TO 767.  ACFT GROUNDED.   REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 51-40-02, DWG 146A7502,  AND SRM 53-00-53-2R5.
